Alert archive / Florida / Lake Wind Advisories in 2012

Lake Wind Advisory 15, NWS Melbourne, FL

May 27, 20124 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at May 27, 2012, 4:41 AM EDT for 4 counties in Florida. It took effect at May 27, 2012, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 27, 2012, 4:41 AM EDT (08:41 UTC)
In effect from
May 27, 2012, 11:00 AM EDT
Expired
May 27, 2012, 8:00 PM EDT
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 82 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1047 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1047 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1603 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WWUS72 KMLB 270841
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
441 AM EDT SUN MAY 27 2012

FLZ147-280000-
/O.NEW.KMLB.LW.Y.0015.120527T1500Z-120528T0000Z/
NORTHERN BREVARD-
INCLUDING THE CITY OF...TITUSVILLE
441 AM EDT SUN MAY 27 2012

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* WINDS...BREEZY TO WINDY CONDITIONS WILL DEVELOP ACROSS THE AREA
  TODAY AS THE CENTER OF SUBTROPICAL STORM BERYL MOVES TOWARD THE
  NORTHEAST FLORIDA COAST. ACROSS NORTHERN BREVARD COUNTY...WEST
  WINDS WILL BECOME SOUTHWEST INTO THE AFTERNOON...INCREASING TO
  20 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...WINDY CONDITIONS WILL DEVELOP AND CREATE HAZARDOUS AND
  CHOPPY WATERS FOR SMALL BOATS OVER THE INTRACOASTAL WATERS AS
  WELL AS INLAND LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

WEITLICH
2 follow-up statements
506 
WWUS72 KMLB 271407
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 AM EDT SUN MAY 27 2012

FLZ044>047-053-144-280000-
/O.EXA.KMLB.LW.Y.0015.120527T1500Z-120528T0000Z/
NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...LEESBURG...ORLANDO...SANFORD...
MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...CLERMONT
1007 AM EDT SUN MAY 27 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...BREEZY TO WINDY CONDITIONS WILL DEVELOP ACROSS THE AREA
  TODAY AS THE CENTER OF SUBTROPICAL STORM BERYL MOVES TOWARD THE
  NORTHEAST FLORIDA COAST. WEST TO NORTHWEST WINDS WILL BECOME
  SOUTHWEST DURING THE AFTERNOON...INCREASING TO 20 TO 25 MPH WITH
  HIGHER GUSTS.

* IMPACTS...WINDY CONDITIONS WILL DEVELOP AND CREATE HAZARDOUS 
  AND CHOPPY WATERS FOR SMALL BOATS OVER THE INTRACOASTAL WATERS 
  AS WELL AS INLAND LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

FLZ147-280000-
/O.CON.KMLB.LW.Y.0015.120527T1500Z-120528T0000Z/
NORTHERN BREVARD-
INCLUDING THE CITY OF...TITUSVILLE
1007 AM EDT SUN MAY 27 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...BREEZY TO WINDY CONDITIONS WILL DEVELOP ACROSS THE AREA
  TODAY AS THE CENTER OF SUBTROPICAL STORM BERYL MOVES TOWARD THE
  NORTHEAST FLORIDA COAST. WEST TO NORTHWEST WINDS WILL BECOME
  SOUTHWEST DURING THE AFTERNOON...INCREASING TO 20 TO 25 MPH WITH
  HIGHER GUSTS. 

* IMPACTS...WINDY CONDITIONS WILL DEVELOP AND CREATE HAZARDOUS 
  AND CHOPPY WATERS FOR SMALL BOATS OVER THE INTRACOASTAL WATERS 
  AS WELL AS INLAND LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
703 
WWUS72 KMLB 280003
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
803 PM EDT SUN MAY 27 2012

...WINDS HAVE DECREASED SINCE SUNSET...


FLZ044>047-053-144-147-280115-
/O.EXP.KMLB.LW.Y.0015.000000T0000Z-120528T0000Z/
NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...LEESBURG...ORLANDO...SANFORD...
MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...CLERMONT...
TITUSVILLE
803 PM EDT SUN MAY 27 2012

...THE LAKE WIND ADVISORY THAT HAD BEEN IN EFFECT HAS EXPIRED...

SUSTAINED WIND SPEEDS UP TO 20 MPH HAVE DECREASED TO ABOUT 10 TO
15 MPH. GUSTY WINDS WILL STILL OCCUR IN SQUALL BANDS FROM TROPICAL
STORM BERYL OVERNIGHT.

$$


CRISTALDI

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at May 27, 4:12 AM EDT, 29 minutes earlier.

Area forecast discussion, May 27, 4:12 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
412 AM EDT SUN MAY 27 2012

.DISCUSSION...

...SUBTROPICAL STORM BERYL WILL MOVE ONSHORE THE NORTHEAST FLORIDA
COAST THIS EVENING...
...A TROPICAL STORM WARNING REMAINS IN EFFECT FOR VOLUSIA COUNTY AND
THE ADJACENT COASTAL WATERS...

TODAY/TONIGHT...SUBTROPICAL STORM BERYL CONTINUES ITS W/SW MOTION
THIS MORNING...HEADING TOWARD NORTHEAST FLORIDA TODAY. THIS TRACK
CONTINUES TO BRING THE HIGHEST RAIN CHANCES AND WINDS TO NORTHERN
SECTIONS OF EAST CENTRAL FLORIDA THIS AFTERNOON THROUGH THE EVENING
WITH TROPICAL STORM CONDITIONS POSSIBLE FOR VOLUSIA COUNTY. WEST TO
NORTHWEST WINDS WILL INCREASE THROUGH THIS MORNING AND BACK TO THE
WEST TO SOUTHWEST THIS AFTERNOON. WINDY CONDS ARE EXPECTED ALONG THE
COAST NORTH OF THE CAPE WITH BREEZY CONDS GENERALLY EXPECTED
ELSEWHERE. WILL ISSUE A LAKE WIND ADVISORY FOR NORTHERN BREVARD
COUNTY TODAY.  RAIN CHANCES WILL INCREASE INTO THE AFTERNOON AS RAIN
BANDS FROM BERYL IMPACT THE AREA. HAVE CATEGORICAL POPS (80-90%)
MAINLY ACROSS VOLUSIA COUNTY AND NORTHERN BREVARD...DECREASING TO 50
PERCENT OVER OSCEOLA/OKEECHOBEE COUNTY AND THE TREASURE COAST.
LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH RAIN
BANDS FROM BERYL...MAINLY OVER NORTHERN PORTIONS OF EAST CENTRAL
FLORIDA. THESE POTENTIAL IMPACTS WILL CONTINUE INTO THE EVENING
AS THE CENTER OF SUBTROPICAL STORM BERYL IS FORECAST TO MOVE ONSHORE
THE NORTH FLORIDA COAST. FOR MORE DETAILS ON EXPECTED IMPACTS FROM
BERYL REFER TO THE LATEST HURRICANE LOCAL STATEMENT ISSUED BY THE
OFFICE.

MON-TUE...
FCST WILL HINGE ON THE POSITION/TRACK OF SUBTROPICAL STORM BERYL...
CURRENTLY FCST TO MEANDER OVER NE FL/SE GA THRU THE PD. HIGHEST POPS
OVER THE NRN CWA DUE TO THE CLOSER PROXIMITY TO THE CIRCULATION
CENTER...60-70PCT THRU THE DAY ON TUE...DIMINISHING TO 40PCT TUE
NIGHT AS THE SYSTEM BEGINS TO LIFT UP THE ERN SEABOARD.
SLOW/ERRATIC MOTION OF BERYL WILL RESULT IN LCL HEAVY RAINFALL AS
PERIPHERAL RAINBANDS TRAIN ACRS THE NRN CWA. GUSTY SFC WINDS WILL
OCCUR AS WELL.  REFER TO THE TROPICAL STORM LOCAL STATEMENTS FOR
SPECIFIC FORECASTS.

WILL KEEP SCT POPS IN FOR THE SRN CWA FOR NOW AS SFC/LOW LVL
MOISTURE IS PLENTIFUL ACRS THE IMMEDIATE AREA.  HOWEVER...DRIER AIR
OVER THE CENTRAL GOMEX MAY BECOME ENTRAINED IN THE W/SW FLOW AROUND
THE BASE OF BERYL'S CIRCULATION...RESULTING IN LOWER THAN ADVERTISED
PRECIP CHANCES.

STEADY S/SE WINDS MON/MON NIGHT...BCMG S/SW ON TUE AS THE
CIRCULATION DRIFTS INTO THE CAROLINAS. SRLY FLOW WILL KEEP AFTN MAX
TEMPS IN THE U80S/L90S...MIN TEMPS IN THE U60S/L70S.

WED-SAT...
A SHORT WAVE TROF OVER THE NRN ROCKIES WILL WORK ITS WAY ACRS THE
NRN CONUS AND PICK UP THE REMNANT CIRCULATION OF BERYL...LIFTING IT
INTO THE WRN ATLC THRU MIDWEEK. TROF AXIS TRAILING FROM BERYL WILL
REMAIN DRAPED OVER THE FL PENINSULA WHICH WILL KEEP THE RIDGE AXIS
OF THE BERMUDA HIGH SUPPRESSED OVER CUBA AND THE FL STRAITS THRU
LATE WEEK. WEAK PGRAD ACRS THE ERN CONUS IN THE WAKE OF THE
DEPARTING BERYL WILL ALLOW A SECOND SHORT WAVE TROF TO PUSH A WEAK
COLD FRONT INTO THE DEEP SOUTH OVER THE WEEKEND. MOISTURE LVLS
SHOULD REMAIN HIGH ENOUGH TO KEEP SCT POPS IN THE FCST INTO THE
WEEKEND. W/SW FLOW WILL KEEP TEMPS IN THE U80S/L90S...MIN TEMPS IN
THE U60S/L70S.

&&

.AVIATION...VFR CONDS GENERALLY EXPECTED INTO THE MORNING WITH MORE
TEMPO TO PREDOMINANT IFR/MVFR CONDS INTO THE AFTERNOON AND EVENING
AS RAIN BANDS FROM SUBTROPICAL STORM BERYL BEGIN TO IMPACT THE AREA.
W/NW WILL BACK TO THE W/SW TODAY WITH WIND SPEEDS INCREASING UP TO
15-20 KTS ACROSS MUCH OF THE AREA...EXCEPT 20-25 KTS OVER VOLUSIA.
GUSTS TO TS FORCE WILL BE POSSIBLE NEAR KDAB LATER TODAY INTO THE
EVENING HOURS.

&&

.MARINE...

TODAY/TONIGHT...TROPICAL STORM WARNING REMAINS IN EFFECT FOR
ADJACENT WATERS OF VOLUSIA COUNTY WITH SCA FOR ALL BUT SOUTHERN NEAR
SHORE LEGS. W/NW WINDS WILL CONTINUE TO INCREASE...BACKING TO THE
W/SW AS SUBTROPICAL STORM BERYL MOVES TOWARD THE NE FLORIDA
COASTLINE...WITH HIGHER GUSTS IN SQUALLS. FOR MORE DETAILED IMPACTS
ON BERYL REFER TO LATEST HURRICANE LOCAL STATEMENT ISSUED BY THE
OFFICE.

MON-TUE...POOR CONDITIONS WILL CONTINUE OVER THE LCL ATLC AS THE
CIRCULATION OF SUBTROPICAL STORM BERYL MEANDERS OVER NE FL/SE GA.
MODERATE TO FRESH S/SE BREEZE WILL PREVAIL N OF SEBASTIAN INLET
MON/MON NIGHT...GENTLE TO MODERATE S OF THE INLET. WINDS WILL VEER
TO THE SW INTO TUE NIGHT AS BERYL BEGINS TO LIFT UP THE ERN
SEABOARD. ON MON...SEAS 4-6FT N OF SEBASTIAN INLET...3-4FT S OF THE
INLET. ON TUE...SEAS SUBSIDING TO 3-5FT N OF SEBASTIAN INLET...2-4FT
S OF THE INLET. DVLPG OFFSHORE WIND COMPONENT ON TUE SHOULD GENERATE
CHOPPY/ROUGH SHORT PD WIND WAVES WITHIN A FEW MILES OF THE COAST.

WED-THU...IMPROVING CONDITIONS THRU MIDWEEK AS THE REMNANTS OF BERYL
ARE PULLED UP THE ERN SEABOARD BY A SHORTWAVE TROF PUSHING ACRS THE
NRN TIER STATES. GENTLE TO MODERATE S/SW BREEZE. SEAS AOB 2FT
NEARSHORE...3-4FT OFFSHORE WED SUBSIDING TO 2-3FT THU.

&&

.FIRE WEATHER...
NO LOW RH CONCERNS TODAY...BUT INCREASING WINDS FROM APPROACH OF
SUBTROPICAL STORM BERYL INTO THE AFT MAY CREATE RAPID SPREAD OF
BRUSHFIRES IN AREAS WHERE RAINBANDS ARE NOT PERSISTENT.

NO SIG ISSUES INTO NEXT WEEK AS SUBTROPICAL STORM BERYL USHERS IN
A MOIST WX PATTERN ACRS CENTRAL FL. SCT/NMRS SHRAS AND TSRAS THRU
TUE...BCMG SCT FROM WED ONWARD.

&&

.HYDROLOGY...(PREVIOUS DISCUSSION) AREA IS INITIALLY STARTING OUT
QUITE DRY WITH MUCH OF EAST CENTRAL FLORIDA STILL CLASSIFIED IN A
DROUGHT OR ABNORMALLY DRY FOR THIS TIME OF YEAR. HOWEVER...THESE
CONDITIONS EXPECTED TO CHANGE WITH SUCCESSIVE PERIODS OF RAIN IN
THE FORECAST BEGINNING TODAY AND THROUGH THE MID WEEK. WILL NEED
TO MONITOR FOR AREAS RECEIVING MORE PERSISTENT PERIODS OF HEAVY
RAIN...ESPECIALLY AFTER CENTER OF BERYL PASSES TO THE WEST OF THE
AREA. PERSISTENCE OF DEEP MOISTURE AND TROFFING EXPECTED TO BRING
ADDITIONAL HEAVY RAINFALL POTENTIAL TO THE AREA THROUGH MID WEEK
AND WILL NEED TO BE MONITORED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  85  73  87  74 /  90  70  70  60
MCO  90  71  89  72 /  60  60  60  50
MLB  89  74  87  74 /  50  60  50  40
VRB  88  73  86  74 /  50  50  50  40
LEE  90  72  89  72 /  60  70  70  60
SFB  90  72  90  73 /  70  70  60  60
ORL  90  73  90  73 /  60  60  60  50
FPR  88  73  86  74 /  50  50  50  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WARNING FOR COASTAL VOLUSIA-INLAND VOLUSIA.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NORTHERN BREVARD.

AM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE OUT 20 NM-WATERS FROM FLAGLER
     BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR COASTAL WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
     NM-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX...BRAGAW
TROPICAL OPERATIONS...PENDERGRAST
Hazardous weather outlook, May 26, 8:15 PM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
815 PM EDT SAT MAY 26 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-271000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
815 PM EDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
CONDITIONS ON THE COASTAL WATERS FROM CAPE CANAVERAL NORTH WILL
BEGIN TO DETERIORATE AFTER MIDNIGHT AS SUBTROPICAL STORM BERYL
CONTINUES MOVING SLOWLY TO THE SOUTHWEST. AFTER MIDNIGHT WINDS ARE
FORECAST TO SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 20 KNOTS
WITH GUSTS TO 30 KNOTS AND SEAS BUILDING TO 7 TO 8 FEET NEARSHORE
AND 8 TO 9 FEET OFFSHORE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUBTROPICAL STORM BERYL WILL BRING IMPACTS TO PORTIONS OF EAST
CENTRAL FLORIDA THE REST OF THE MEMORIAL DAY WEEKEND. PLEASE
REFER TO THE LATEST LOCAL STATEMENTS ON BERYL FOR MORE DETAILED
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT...BUT FORMAL
ACTIVATION MAY BE NEEDED OVER NORTHERN PORTIONS OF EAST CENTRAL
FLORIDA TOMORROW WITH THE APPROACH OF SUBTROPICAL STORM BERYL.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 5:24 AM EDTRip Current StatementMLBVolusia15 hr
May 27, 1:49 PM EDTSpecial Weather StatementMLBSeminole41 min
May 27, 1:51 PM EDTSpecial Marine WarningMLB2 hr
May 27, 1:58 PM EDTSpecial Weather StatementMLBOkeechobee47 min
May 27, 2:41 PM EDTSpecial Weather StatementMLBIndian River49 min
May 27, 4:02 PM EDTSpecial Weather StatementMLBIndian River58 min
May 27, 4:11 PM EDTSevere Thunderstorm WarningMLBBrevard64 min
May 27, 4:15 PM EDTSpecial Marine WarningMLB2 hr
May 27, 6:38 PM EDTSpecial Marine WarningMLB112 min
May 27, 6:40 PM EDTSpecial Weather StatementMLBSaint Lucie65 min

Nearby

Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.